Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The bordism ring of manifolds with involution


Author: J. C. Alexander
Journal: Proc. Amer. Math. Soc. 31 (1972), 536-542
MathSciNet review: 0290379
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A complete set of representatives is found for the bordism ring of manifolds with involution. The multiplicative structure is expressed in terms of these representatives, and in particular, a set of ring generators can be isolated. Also the constructions involved are used to give an insight into a map of J. M. Boardman.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0290379-9
Keywords: Manifolds with involution, equivariant bordism, bordism $ J$-homomorphism
Article copyright: © Copyright 1972 American Mathematical Society